# SDR SIMA2020012106006

- Difficulty date: January 6, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,653 hours, 33,734 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING TO FUSELAGE FAIRING LOWER 2ND FROM THE AFT ATTACH ANGLE HAS 1/4" CRACK ON FWD END.  -C/A-REPAIRED RIGHT UPPER WING TO FUSELAGE FAIRING LOWER 2ND FROM AFT ATTACH ANGLE IAW ETN-EM-53-142.
